Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 142, NWS Wichita, KS

July 6, 2015Cowley County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 6, 2015, 6:11 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2015, 6:11 PM CDT (23:11 UTC)
Expired
Jul 6, 2015, 6:45 PM CDT
In force
34 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cowley County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 63 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 3:26 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.2 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
625 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WUUS53 KICT 062311
SVRICT
KSC035-191-062345-
/O.NEW.KICT.SV.W.0142.150706T2311Z-150706T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
611 PM CDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 611 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR ATLANTA TO 6 MILES WEST OF BURDEN TO 5 MILES
  SOUTH OF WINFIELD TO GEUDA SPRINGS...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ARKANSAS CITY...WINFIELD...BURDEN...DEXTER...ATLANTA...GEUDA
  SPRINGS...CAMBRIDGE...WINFIELD CITY LAKE...STROTHER FIELD AIRPORT
  AND MAPLE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3720 9726 3739 9698 3747 9694 3748 9652
      3700 9653 3700 9718
TIME...MOT...LOC 2311Z 328DEG 29KT 3744 9684 3732 9687 3720 9694 3710
9717

HAIL...<.75IN
WIND...60MPH
 
$$

BILLINGS WRIGHT
1 follow-up statement
563 
WWUS53 KICT 062338
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
638 PM CDT MON JUL 6 2015

KSC191-062348-
/O.CAN.KICT.SV.W.0142.000000T0000Z-150706T2345Z/
SUMNER KS-
638 PM CDT MON JUL 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMNER COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL KANSAS.

LAT...LON 3727 9715 3732 9684 3747 9687 3748 9653
      3700 9653 3700 9715
TIME...MOT...LOC 2338Z 317DEG 32KT 3735 9664 3723 9667 3711 9674 3701
9697

$$

KSC035-062345-
/O.CON.KICT.SV.W.0142.000000T0000Z-150706T2345Z/
COWLEY KS-
638 PM CDT MON JUL 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR COWLEY COUNTY...

AT 638 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF BURDEN TO NEAR DEXTER TO 9 MILES NORTH
OF HARDY TO 5 MILES EAST OF CHILOCCO...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...WINFIELD...BURDEN...DEXTER...ATLANTA...GEUDA
SPRINGS...CAMBRIDGE...MAPLE CITY...STROTHER FIELD AIRPORT AND
WINFIELD CITY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3727 9715 3732 9684 3747 9687 3748 9653
      3700 9653 3700 9715
TIME...MOT...LOC 2338Z 317DEG 32KT 3735 9664 3723 9667 3711 9674 3701
9697

HAIL...<.75IN
WIND...60MPH
 
$$

BILLINGS WRIGHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:48 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 6, 3:48 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
348 PM CDT MON JUL 6 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 333 PM CDT MON JUL 6 2015

TONIGHT:
FRONT HALFWAY THROUGH FORECAST AREA AT THIS TIME...AND EXPECTED
TO REACH SOUTHEAST KS THIS EVENING. STORMS WILL LIKELY CONTINUE TO
FILL IN/EXPAND WITH VERY MOIST/UNSTABLE AIRMASS AHEAD OF FRONT.
MAIN THREATS WILL BE WET MICROBURSTS AND LOCALIZED FLOODING FROM
THE TORRENTIAL/TROPICAL RAINFALL RATES. ANTICIPATE WIND THREAT
WILL BE HIGHLY ISOLATED GIVEN UNFAVORABLE 700MB FLOW. WILL
CONTINUE FLASH FLOOD WATCH GIVEN VERY MOIST COLUMN.

TUE-THU:
LATEST MODELS HAVE A VARIETY OF POSITIONS OF FRONT THROUGHOUT
THIS PERIOD...WITH GFS ONCE AGAIN STRONGEST WITH THE SURFACE
WAVE. OPTED FOR A MIDDLE OF THE ROAD APPROACH WHICH WAS CLOSE TO
THE NAM EARLY ON...BUT NAM SEEMS A BIT SLOW LATER IN THIS PERIOD.
FLOOD WATCH LOOKS GOOD TONIGHT...BUT NOT OVERLY OPTIMISTIC ON
SECOND HALF OF FLOOD WATCH...EXCEPT IN EXTREME SOUTHEAST
CORNER. HOWEVER GIVEN UNCERTAINTY WILL CONTINUE WATCH STATUS QUO.
TEMPERATURES WILL LIKELY BE SUPPRESSED OVER MOST OF AREA DUE TO
EXTENSIVE CLOUDS/PRECIPITATION...BUT WITH SOME CLEARING IN FAR
NORTHWEST SECTIONS...TEMPERATURES THERE WILL BE SEVERAL DEGREES
WARMER THAN REST OF THE AREA ON TUE-WED. CHANCES OF RAIN BY THU
WILL START TO SHIFT BACK NORTH AS BOUNDARY RETREATS. -HOWERTON

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 333 PM CDT MON JUL 6 2015

MODEST CONFIDENCE IN THIS PERIOD AS RIDGE BUILDS WEST ACROSS THE
SOUTHERN PLAINS. THIS SHOULD RESULT IN DRIER WEATHER AND
INCREASING TEMPERATURES. FRONT MAY FLIRT WITH NORTHERN SECTIONS BY
SUN-MON...BUT GIVEN COMBO OF CAPPING AND UNCERTAINTY...WILL KEEP
FORECAST DRY FOR NOW. TEMPERATURES MAYBE A BIT CONSERVATIVE
DEPENDING ON HOW QUICKLY SURFACE LAYER DRIES OUT -HOWERTON

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1236 PM CDT MON JUL 6 2015

MAIN AVIATION CONCERN WILL BE CONVECTIVE TRENDS OVER THE NEXT 24
HOURS.

STRONG COLD FRONT IS MAKING ITS WAY ACROSS NORTHERN/CENTRAL KS AND
CURRENTLY EXTENDS FROM EXTREME NORTHEAST KS INTO THE OK PANHANDLE.
SCT SHOWERS AND STORMS HAVE BEEN OCCURRING ALONG THIS FEATURE
THROUGH THE MORNING HOURS. WOULD EXPECT STORMS TO BECOME MORE
NUMEROUS AND MORE INTENSE AS THE FRONT ENCOUNTERS BETTER
MOISTURE/INSTABILITY. THIS ACTIVITY SHOULD REACH KSLN IN THE NEXT
COUPLE OF HOURS AND KICT AFTER 21Z. THE STRONGER STORMS WILL
PRODUCE VERY HIGH RAINFALL RATES ALONG WITH THE POTENTIAL FOR WET
MICROBURSTS. WHILE THIS ACTIVITY SHOULD END OVER CENTRAL KS(KRSL-
KSLN) AROUND OR SHORTLY AFTER 00Z...IT SHOULD CONTINUE FOR MUCH OF
THE NIGHT OVER SOUTHERN KS.

LAWSON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  72  62  75 / 100  40  50  30
HUTCHINSON      63  72  60  77 / 100  30  30  20
NEWTON          63  73  61  74 / 100  40  50  30
ELDORADO        64  73  61  73 /  90  50  70  30
WINFIELD-KWLD   66  74  63  74 /  90  60  70  30
RUSSELL         62  77  58  80 /  50  10  10  10
GREAT BEND      62  76  58  79 /  50  10  10  10
SALINA          63  75  60  77 /  70  10  20  20
MCPHERSON       63  74  60  77 /  90  20  30  20
COFFEYVILLE     69  73  66  74 /  80  80  90  60
CHANUTE         66  73  64  73 /  90  80  90  60
IOLA            65  73  64  73 /  90  70  90  60
PARSONS-KPPF    68  73  65  74 /  80  80  90  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
EVENING FOR KSZ069>072-083-091>096-098>100.

&&
Hazardous weather outlook, Jul 6, 4:24 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
424 PM CDT MON JUL 6 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-072130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
424 PM CDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS SOUTH CENTRAL AND
SOUTHEAST KANSAS OVERNIGHT. TORRENTIAL RAIN WILL LIKELY RESULT IN
AT LEAST TEMPORARY STREET FLOODING...WITH RAINFALL RATES OF ONE
TO TWO INCHES PER HOUR LIKELY. A FEW MICROBURSTS ARE ALSO EXPECTED
THIS EVENING...RESULTING IN ISOLATED GUSTS OF 60 TO 70 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT OF THUNDERSTORMS WITH HEAVY RAIN WILL PERSIST ON
TUESDAY...MAINLY ACROSS SOUTHEAST KANSAS. THE FRONT WILL LIFT BACK
NORTH WEDNESDAY INTO EARLY THURSDAY...RENEWING THE THREAT OF
THUNDERSTORMS AREA WIDE. THIS COULD LEAD TO MORE LOCALLY HEAVY
RAIN AND/OR ISOLATED SEVERE STORMS.

HEAT INDICES WILL BE NEAR 100 OVER MOST OF THE AREA ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

HOWERTON

In the hours before

Local storm report, Jul 6, 5:59 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
559 PM CDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HEAVY RAIN       ANDOVER                 37.69N 97.14W
07/06/2015  M3.00 INCH       BUTLER             KS   BROADCAST MEDIA

            KAKE MEDIA REPORTS 3.0 INCHES OF RAIN AT ANDOVER MIDDLE
            SCHOOL.

&&

VJP
Local storm report, Jul 6, 6:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
600 PM CDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HEAVY RAIN       2 W BENTON              37.79N 97.14W
07/06/2015  M3.30 INCH       BUTLER             KS   EMERGENCY MNGR

&&

BDK
Special weather statement, Jul 6, 6:00 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
600 PM CDT MON JUL 6 2015

KSZ091-062330-
HARPER KS-
600 PM CDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 630 PM CDT

* AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM 6 MILES EAST OF ANTHONY TO 7 MILES WEST OF
  MANCHESTER...AND MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  ANTHONY...BLUFF CITY...WALDRON AND CORWIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3700 9835 3714 9834 3728 9792 3703 9780
      3700 9780
TIME...MOT...LOC 2258Z 306DEG 7KT 3713 9792 3696 9816

BILLINGS WRIGHT
Special weather statement, Jul 6, 6:02 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
602 PM CDT MON JUL 6 2015

KSZ091>093-062330-
HARPER KS-SUMNER KS-COWLEY KS-
602 PM CDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 630 PM CDT

* AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM 5 MILES SOUTHEAST OF UDALL TO 6 MILES NORTHWEST OF
  CALDWELL...AND MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  ARKANSAS CITY...WINFIELD...WELLINGTON...BELLE PLAINE...CALDWELL...
  OXFORD...UDALL...BURDEN...ARGONIA...SOUTH HAVEN...DEXTER...
  ATLANTA...GEUDA SPRINGS...ROCK...MAYFIELD...MILAN...CAMBRIDGE...
  HUNNEWELL...FREEPORT AND RIVERDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3700 9779 3723 9790 3747 9719 3748 9714
      3748 9652 3728 9653 3700 9702
TIME...MOT...LOC 2300Z 313DEG 24KT 3734 9704 3709 9770

BILLINGS WRIGHT
Local storm report, Jul 6, 6:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
603 PM CDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HEAVY RAIN       EL DORADO               37.82N 96.86W
07/06/2015  M1.53 INCH       BUTLER             KS   CO-OP OBSERVER

            ALSO FLOODING IN EL DOROADO. SOUTH TOPEKA UNDER WATER.

&&

BDK
Special weather statement, Jul 6, 6:03 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
603 PM CDT MON JUL 6 2015

KSZ069>072-094-095-062330-
WOODSON KS-ELK KS-WILSON KS-ALLEN KS-GREENWOOD KS-BUTLER KS-
603 PM CDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WOODSON COUNTY IN SOUTHEASTERN KANSAS...
  ELK COUNTY IN SOUTHEASTERN KANSAS...
  NORTHERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
  ALLEN COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 630 PM CDT

* AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM NEAR NEOSHO FALLS TO 6 MILES EAST OF DOUGLASS...AND
  MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  IOLA...EUREKA...HUMBOLDT...DOUGLASS...YATES CENTER...HOWARD...LA
  HARPE...GAS...MORAN...TORONTO...SEVERY...BUFFALO...GRENOLA...FALL
  RIVER...NEOSHO FALLS...LATHAM...BENEDICT...CLIMAX...VIRGIL AND NEW
  ALBANY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3773 9541 3773 9552 3769 9553 3730 9649
      3731 9652 3748 9652 3749 9714 3805 9596
      3804 9596 3804 9508 3786 9508
TIME...MOT...LOC 2300Z 293DEG 19KT 3797 9560 3749 9690

BILLINGS WRIGHT

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:30 PM CDTSpecial Weather StatementICTNeosho30 min
Jul 5, 9:00 PM CDTSpecial Weather StatementICTNeosho30 min
Jul 5, 9:31 PM CDTSpecial Weather StatementICTNeosho29 min
Jul 6, 3:30 AM CDTFlash Flood WatchICTAllen, Butler, Chautauqua, Cowley, Elk, Greenwood and 8 more52 hr
Jul 6, 2:58 PM CDTSpecial Weather StatementICTSedgwick32 min
Jul 6, 3:14 PM CDTSpecial Weather StatementICTMarion31 min
Jul 6, 3:25 PM CDTSpecial Weather StatementICTHarvey35 min
Jul 6, 3:29 PM CDTSpecial Weather StatementICTSedgwick31 min
Jul 6, 3:35 PM CDTAreal Flood WarningICTChase, Harvey, Marion6 hr
Jul 6, 3:42 PM CDTSpecial Weather StatementICTChase33 min
Jul 6, 3:52 PM CDTSevere Thunderstorm WarningICTChase, Marion42 min
Jul 6, 4:12 PM CDTSpecial Weather StatementICTButler33 min
Jul 6, 4:22 PM CDTAreal Flood WarningICTButler, Chase, Harvey, Marion, Sedgwick5 hr
Jul 6, 4:25 PM CDTSpecial Weather StatementICTChase35 min
Jul 6, 4:31 PM CDTSpecial Weather StatementICTSedgwick29 min
Jul 6, 4:40 PM CDTSpecial Weather StatementICTButler50 min
Jul 6, 4:42 PM CDTSevere Thunderstorm WarningICTButler33 min
Jul 6, 4:54 PM CDTAreal Flood WarningICTKingman, Sedgwick15 hr
Jul 6, 5:01 PM CDTSpecial Weather StatementICTSedgwick29 min
Jul 6, 5:03 PM CDTSpecial Weather StatementICTGreenwood27 min
Jul 6, 5:05 PM CDTSevere Thunderstorm WarningICTButler25 min
Jul 6, 5:21 PM CDTFlash Flood WarningICTSedgwick3 hr
Jul 6, 5:27 PM CDTSpecial Weather StatementICTButler33 min
Jul 6, 5:30 PM CDTSpecial Weather StatementICTSumner30 min
Jul 6, 5:37 PM CDTAreal Flood WarningICTButler5 hr
Jul 6, 5:39 PM CDTSevere Thunderstorm WarningICTCowley, Sumner36 min
Jul 6, 5:43 PM CDTAreal Flood WarningICTChase, Greenwood5 hr
Jul 6, 5:49 PM CDTSevere Thunderstorm WarningICTButler, Cowley26 min
Jul 6, 5:58 PM CDTAreal Flood WarningICTButler, Cowley, Sumner5 hr
Jul 6, 6:00 PM CDTSpecial Weather StatementICTHarper30 min
Jul 6, 6:02 PM CDTSpecial Weather StatementICTCowley, Sumner28 min
Jul 6, 6:03 PM CDTSpecial Weather StatementICTAllen, Elk, Greenwood, Woodson27 min
Jul 6, 6:29 PM CDTSpecial Weather StatementICTSumner31 min
Jul 6, 6:32 PM CDTSpecial Weather StatementICTAllen, Elk, Wilson, Woodson28 min
Jul 6, 6:36 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk24 min
Jul 6, 6:47 PM CDTSevere Thunderstorm WarningICTCowley28 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.